Related Questions

What would cause me to get my period twice a month even though I'm on birth control pills and I take them correctly at the same time every day?

Maybe it's the pill. Sometimes women on birth control pills will have "breakthrough bleeding." that is unscheduled bleeding while taking the pill. If you're just starting this pill, give it a few months and it may resolve. If this is persistent, you may want to try another type of pill that will better control your bleeding. And, of course, take a pregnancy test to be sure that isn't the cause of irregular bleeding. Read more...

I'm 18, I take my birth control pills everyday and I've been getting my period every 2 weeks for the last 2 months. Should I be worried? Cause I am.

I don't know that. you need to be worried, but it does make sense to contact your gynecologist, or whomever is prescribing the birth control pill. If you have been on them for 2 months or more, you should not be bleeding so often. There may be other birth control pills that might be better for your system. Your doctor will know best, and be able to help. Read more...

I stopped taking birth control pills in july because I kept missing them and screwing up my system now I am getting my period every two to three weeks?

Lots of options. The next step is to schedule a visit with an ob/gyn to evaluate the causes of irregular periods. Hormone testing can help determine this as well as an ultrasound and physical exam. Your fertility plans will help determine the options from hormone therapy, Mirena (levonorgestrel) iud, endometrial ablation or a medication called lysteda. Read more...

Can u conceive without having a period? I'm currently taking birth control pills to help gain my period back since it has been missing for 6 months...

See details. You should not be taking birth control pills to help gain your period back. If you missed your menstrual cycle for 6 months, you need to have a thorough history, physical, and hormonal testing at the very least. There might be a significant abnormality that will prevent you from conceiving. Without a proper evaluation, there's no way to determine this. See your gynecologist. Read more...
Unlikely. Obviously on the BC pills you cannot conceive. And if you go off the pill and stop getting periods that usually means you are not ovulating. There is no way to get pregnant without ovulating. If that's the case then you should see an infertility specialist who can figure out why you're not ovulating and give medication to help with that. Read more...

What causes my period to be 2 weeks early??? No birth control pills. More cramping than usual.

Hormonal. fluctuations of either estrogen or progesterone can cause irregular cycles; however other causes include stress, tension, anxiety, depression, thyroid illness, underlying medical illnesses. It is time for a comprehensive GYN exam. Read more...

Is there any way I can stop or delay my period for a day or two after missing days of my birth control pills?

Probably nnot. The pill is very effective at regulation the cycle when take consistently. The pill is also very effective at causing irregular and unpredictable bleeding when take inconsistently. The most effective regimen to regulate your cycle is to take the pill daily as prescribed. You can talk to your doctor about trying an extended cycle, depending on the specific pill you take. Read more...